Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kontorovich, Viktor Moiseevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:138
Abstract pages:733
Full texts:251
References:96
E-mail:

http://www.mathnet.ru/eng/person58877
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. V. M. Kontorovich, “Why do the microstructures of the main pulse and the interpulse of the pulsar in the Crab nebula differ so dramatically?”, TMF, 202:3 (2020),  447–457  mathnet  mathscinet  elib; Theoret. and Math. Phys., 202:3 (2020), 390–398  isi  scopus
2007
2. V. M. Kontorovich, A. B. Flanchik, “On the connection between gamma radiation and radio radiation in pulsars”, Pis'ma v Zh. Èksper. Teoret. Fiz., 85:6 (2007),  323–327  mathnet; JETP Letters, 85:6 (2007), 267–270  isi  scopus
2004
3. V. M. Kontorovich, A. B. Flanchik, “Formation of the 255 keV annihilation line near the magnetic poles of pulsars”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:6 (2004),  299–302  mathnet; JETP Letters, 79:6 (2004), 241–244  scopus
2002
4. V. M. Kontorovich, S. I. Shelyak, “Bending of a strong-explosion-induced shock wave around a density singularity (as applied to the remnants of hypernovae)”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:3 (2002),  147–150  mathnet; JETP Letters, 76:3 (2002), 115–118  scopus
1984
5. V. M. Kontorovich, “Dynamic equations of the theory of elasticity of metals”, UFN, 142:2 (1984),  265–307  mathnet; Phys. Usp., 27:2 (1984), 134–158
1975
6. V. I. Botsman, A. V. Kats, V. M. Kontorovich, “Induced scattering and connected spectra of Langmuir turbulence and particles in plasma”, Dokl. Akad. Nauk SSSR, 220:5 (1975),  1053–1056  mathnet
1969
7. V. K. Gavrikov, A. V. Kats, V. M. Kontorovich, “Forced scattering on surface waves”, Dokl. Akad. Nauk SSSR, 186:5 (1969),  1052–1054  mathnet
1961
8. V. M. Kontorovich, “Magnetohydrodynamic effects in the ocean”, Dokl. Akad. Nauk SSSR, 137:3 (1961),  576–579  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022